# SDR USAAF98056

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 8079 - EN ROUTE TO PHL AT FL33 AND ON DESCENT TO FL29, AS N1 CAME BACK THROUGH 50 PERCENT, NR 1 ENGINE VIBRATION INDICATION WENT TO TOP OF ORANGE BAND.  THE VIBRATION WAS FELT IN THE COCKPIT FLOOR AND THROTTLE QUADRANT.  ALSO, AN AUDIBLE RUMBLE WAS HEARD.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSY.  (M)
